# SDR AMTA200401346

- Difficulty date: November 1, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EXISTING DOUBLER AND ACCOMPLISH FWD LAV (A) UPPER ATTACHMENT REINFORCEMENT DOUBLER EO 75725AD2937.  REPLACED EXISTING DOUBLER WITH REINFORCEMENT DOUBLER IAW EO757-25AD-2937.
